# SDR SWAA2021092708996

- Difficulty date: August 19, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS454 - BS480 RBL27 WL156. ; / [01] FCB SUBTHRESHOLD WEB WAS REMOVED ON CUSTOMER CARD: TTG8Q004E8Y8; [02] BLENDED CORROSION ON FCB SUBTHRESHOLD WEB FROM BS 454 - BS 480. REMOVED .015' MATERIAL IN A AREA MEASURING .5' X .6'. ORIGINAL THICKNESS IS .045' THEREFORE THE PART IS OUT OF LIMITS BECAUSE MATERIAL REMOVAL EXCEEDS 10% OF MATERIAL THICKNESS PER SRM 53-30-15-1A-1. STEP 4. 5 (2) B. FIGURE 103   PART REQUIRES REPLACEMENT   DEPTH GUAGE USED:  ID:ATS401  S/N: UNKNOWN  DATE:07/2021  DUE:07/2022; [03] VERIFIED THE FWD CARGO BAY SUB THRESHOLD CORROSION BLEND EXCEEDED ALLOWABLE LIMITS PER SRM 53-30-15-1A-1. STEP 4. 5 (2) B. FIGURE 103.; [04] RECIVED NEW WEB ITEM 654A0003 P/N 836086/3 LOCATED AND DRILLED NEW WEB AT BS 440-490; RBL27;WL156 IAW B 737-700 SRM 51-40-05-OG-0 DWG 143A8330.- OK TO INSTALL; [05] REMOVED WEB FCB AT BS 440-490; RBL27;WL156 IAW B 737-700 SRM 51-40-02-0G-0.-; [06] VERIFIED RECIEVED NEW WEB ITEM 654A0003 P/N 836086/3 LOCATED AND DRILLED NEW WEB AT BS 440-490; RBL27;WL156 IAW B 737-700 SRM 51-40-05-OG-0 DWG 143A8330.- OK TO INSTALL; [07] INSTALLED WEB ITEM 654A0003 P/N 836086/3 LOCATED AND DRILLED NEW WEB AT BS 440-490; RBL27;WL156 IAW B 737-700 SRM 51-40-02-OG-0 DWG 143A8330 AND DWG 142A8120.-; [08] PART USAGE INFO;
